# SDR DALA2023012700688

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N503DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10974
- Aircraft time: 2,803 hours, 615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER MISSING.  REPLACED THE LIGHT COVER IAW AMM 33-51. OK FOR SERVICE.
